# SDR AALA2019082769003

- Difficulty date: August 24, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 20,589 hours, 4,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 83013
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

51-18-600-001/-400-001. OPS CK IAW AMM 33-51-00-710-001.
